U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

what can i do if my friend has been hospitalized because of an overdose. can i visit her?

1 doctor answer1 doctor weighed in
Dr. William Carlos
Critical Care 20 years experience
Yes: Friends are typically able to visit however the intensive care unit will likely have regulations on visiting hours and on what information can be divulged to non-family members.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

If I overdose on neo-synephrine, what will happen?

2 doctor answers3 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Heart effects: Symptoms of Neo-Synephrine overdose include rapid heart rate, irregular heart rate, palpitations, anxiety, hallucinations, abdominal cramps, diarrhea, vomiting & sweating. Your nose may sting a lot. Not everyone gets all of these symptoms. Neo-synephrine is a highly addictive drug & should not be used routinely. There are better medications for treating your chronic symptoms. See your doctor.
CA
A 46-year-old member asked:

What to do if I overdose on pyrethrin cream?

2 doctor answers2 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Seek medical help: If you really overdosed and have symptoms you need to be monitored until side effects resolved. If used properly once with optional repeat in one week there should be no toxicity.
A 32-year-old member asked:

What is the drug that will resuscitate someone from a heroin overdose?

2 doctor answers2 doctors weighed in
Dr. Luke Hermann
Emergency Medicine 25 years experience
Narcan (naloxone): Narcan (naloxone) is the drug used to reverse the effects of heroin and other opiate compounds. Because this drug is not available "over the counter" however, it is not available for use by anyone except licensed medical providers.
CA
A 42-year-old member asked:

What happens if I overdose intentionally?

2 doctor answers9 doctors weighed in
Dr. Donald Hazlett
Psychiatry 54 years experience
U may not know.: The result could be fatal depending on what is being overdosed on. You obviously are thinking about it and you should seek help right now - do not wait! please!
A 42-year-old member asked:

What happens to kill you in a heroin overdose?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Due to Respritory De: Due to respritory depressin and arrest is the cause with heroin overdose but some deaths may be due to overdose or allergy to quinine which may sometimes used as a cutting agent.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 29, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.